# SDR I5EA2017082900002

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 50,117 hours, 33,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 2291722922
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 5 ABC AND L1 DOOR EXTERIOR ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACKS.  PERFORMED OPS CHECK IAW AMM 33-51-51.
